Morning after pill sickness

Patient

Q: Hi
I had unprotected sex on 30th Dec. I took a morning after pill - Levonelle, 10 hours later.
However, I was sick after 5 hours from taking the pill.

Does this mean that the pill might have failed as a result of my sickness? The guidance says that vomiting within 3 hours from taking the pill means that the pill might not work.

Was I supposed to take another pill?

I would be grateful if you could answer promptly.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello! I had one emergency contraception pill, Levonelle (https://www.dred.com/uk/levonelle.html), within about 1...

Q: I HAD DONE USG UPPER ABDOMEN.THE REPORT SHOWS MULTIPLE MESCENTRIC ENLARGED LYMPNODES. NOW FEW DAYS AGO I TOOK RABIPUR...

Q: Hi! My friend was bitten by a stray wild cat on his finger while on tour. The wound was not at all severe although th...

Q: What does it mean when I have a irregular period? Can I help fix it? Will I be able to have kids later in life?

Q: When i went to the toilet watery stuff comes out of my penis when ever am pooping it has been happening for the past ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews